Record number :
935154
Title of article :
Nonlinear boundary value problem for first order impulsive integro-differential equations of mixed type ✩
Author/Authors :
Lijing Chen، نويسنده , , Jitao Sun، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
13
From page :
830
To page :
842
Abstract :
This paper discusses nonlinear boundary value problem for first order impulsive integro-differential equations of mixed type. The lower and upper solutions and monotone iterative techniques are used to achieve the existence results. Two examples are provided to illustrate the efficiency of the obtained results. © 2006 Elsevier Inc. All rights reserved.
Keywords :
Upper and lower solution , Monotone iterativetechnique , Nonlinear boundary , Impulsive differential equations , Extremal solutions
Journal title :
Journal of Mathematical Analysis and Applications
Link To Document :